Eurasian Journal of Mathematical and Computer Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Journal of Mathematical and Computer Applications:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Journal of Mathematical and Computer Applications, 2013, том 1, выпуск 2, страницы 76–91 (Mi ejmca70)  

Faddeev eigenfunctions for moltipoint potentials

P. G. Grinevicha, R. G. Novikovb

a CNRS — Laboratoire de Mathématiques Jean Leray, Département de Mathématiques, Universite de Nantes
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Аннотация: We present explicit formulae for the Faddeev eigenfunctions and related generalized scattering data for multipoint potentials in two and three dimensions. For single point potentials in 3D such formulae were obtained in an old unpublished work of L.D. Faddeev. For single point potentials in 2D such formulae were given recently in [11].

Ключевые слова: Schrodinger operator, Faddeev eigenfunctions, exact solutions, point scatterers.

Полный текст: https:/.../view
Тип публикации: Статья
MSC: 81Q05, 81U15, 35C05, 47A40
Поступила в редакцию: 01.04.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejmca70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Просмотров:
    Эта страница:5
    Полный текст:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021